# SDR HEEA083572

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,040 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 060277
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST TWO DIGITS ARE INCORRECT. FOUND UNIT ONLY HAD ABOUT 8 WATTS OUT AND MTL WEAK.  COULD NOT ADJUST POWER OUT.  REPLACED BAD V101 CAVITY, BAD L101 COIL, BAD R477 RESISTOR AND BAD PHOTOCELL.  FOUND POWER OUT NOW GOOD AND MTL STILL WEAK.  ALIGNED PRE SELECTOR AND IF SECTION AND ADJUSTED PULSE WIDTH AND FREQUENCY.  REPAIRED.  BENCH CHECK GOOD.
